# SDR IPXA09657866

- Difficulty date: October 25, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Aircraft time: 32,134 hours, 9,846 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 311T235040
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 1 PYLON INTERNAL FRAME CRACKED AT NAC STA 285.45 RT SIDE, (CRACK LENGTH 2 INCHES) NR 1 PYLON INTERNAL FRAME REPLACED AS PER SRM 51-10-02 AND INSTALLED AS PER SRM 51-40-02 REV 45 JUST AT NAC STA 285.45 RT SIDE.
